Uniform persistence in reaction-diffusion plankton models

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper, homogeneous Neumann problem for reaction-diffusion systems of plankton-nutrient models with instantaneous nutrient recycling is considered. By using the main theorem of Hale and Waltman [11], sufficient conditions for uniform persistence are derived.

Original languageEnglish (US)
Pages (from-to)459-470
Number of pages12
JournalRocky Mountain Journal of Mathematics
Volume25
Issue number1
DOIs
StatePublished - Dec 1995
Externally publishedYes

Fingerprint

Uniform Persistence
Plankton
Reaction-diffusion
Nutrients
Recycling
Neumann Problem
Reaction-diffusion System
Instantaneous
Sufficient Conditions
Theorem
Model

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Uniform persistence in reaction-diffusion plankton models. / Ruan, Shigui.

In: Rocky Mountain Journal of Mathematics, Vol. 25, No. 1, 12.1995, p. 459-470.

Research output: Contribution to journalArticle

@article{c304c356314947579916130797f7af33,
title = "Uniform persistence in reaction-diffusion plankton models",
abstract = "In this paper, homogeneous Neumann problem for reaction-diffusion systems of plankton-nutrient models with instantaneous nutrient recycling is considered. By using the main theorem of Hale and Waltman [11], sufficient conditions for uniform persistence are derived.",
author = "Shigui Ruan",
year = "1995",
month = "12",
doi = "10.1216/rmjm/1181072295",
language = "English (US)",
volume = "25",
pages = "459--470",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",
number = "1",

}

TY - JOUR

T1 - Uniform persistence in reaction-diffusion plankton models

AU - Ruan, Shigui

PY - 1995/12

Y1 - 1995/12

N2 - In this paper, homogeneous Neumann problem for reaction-diffusion systems of plankton-nutrient models with instantaneous nutrient recycling is considered. By using the main theorem of Hale and Waltman [11], sufficient conditions for uniform persistence are derived.

AB - In this paper, homogeneous Neumann problem for reaction-diffusion systems of plankton-nutrient models with instantaneous nutrient recycling is considered. By using the main theorem of Hale and Waltman [11], sufficient conditions for uniform persistence are derived.

UR - http://www.scopus.com/inward/record.url?scp=1842744045&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=1842744045&partnerID=8YFLogxK

U2 - 10.1216/rmjm/1181072295

DO - 10.1216/rmjm/1181072295

M3 - Article

AN - SCOPUS:1842744045

VL - 25

SP - 459

EP - 470

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

IS - 1

ER -